# SDR SIMA20121205002

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 24,236 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A HOLE ELONGATED FOR SYSTEM 1 HYDAULIC PRESSURE LINE BULKHEAD FITTING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED ELONGATED HOLE FOR SYS HYD PRESSURE LINE FITTING TO 0.655 PER ETD 2012-145-017464 AND EMB SRM 51-10-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
